# SDR VJ9800372

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN UNDER LONGERON 28R STA 935.  REMOVED LONG 28R AND INNER SKIN FOUND TO BE OUT OF LIMITS.  FABBED NEW INNER SKIN 2024 T-3 .025 EXTERNAL SKIN CORROSION OUT OF LIMITS.  FABBED REPAIR DOUBLER IAW AIRTRAN RES 981106.
